# SDR YENA2022031400177

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 52,537 hours, 18,520 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1696, SJO-MCO. 'DESCENDING THROUGH 13000FT DIRTY SOCK ODOR . ODOR WAS PRESENT IN COCKPIT AND CABIN. SMELL WENT AWAY DESCENDING THROUGH 10,OOO. APU OFF PACKS ON; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A (A) ISOLATED FAULT TO TYPE 10 (A) 1,C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
